# SDR UIEA2017072801340

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: 7290071
- Condition: Damaged
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND MAINTENANCE EICAS MESSAGES FOR THE NR 2 WINDOW HEAT.  REPLACED THE NR 2 WINDOW HEAT WIRE CABLE IAW SWPM 20-10-11, REV 65, AND CARRIED OUT WINDOW OPERATIONAL TEST IAW AMM 56-11-02, REV 121.
